# SDR UPS804300

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Corroded
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE MAIN DECK FRAME 420 RIGHT FLOOR FITTING AT CUSP AROUND ATTACH BOLTS.  MAINTENANCE REMOVED, FABRICATED AND REPLACED THE FITTING PER SRM 51-1-20.
